# SDR UPS202766

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Points
- Condition: Corroded
- Location: Nr 6 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND NR 6 K-FLAP ATTACH POINTS CORRODED ON K-FLAP SIDE.  REPLACED FLAP PER MM 27-81-01.
